Shaken_but_ok

115d

My Vyvanse isn’t working anymore. I have been on 30mg for almost two years now. I reported my symptoms to the psych tech. I’ve lost focus at work, I’m off task, having trouble with basic stuff at work, and I am forgetting to do things I’ve been asked to do. The provider I saw is a new guy at the office, and the 3rd provider I’ve seen in the past year. He spent 10 minutes talking to me and it seemed like he hadn’t even looked at my chart.

You know what he did instead of adjusting the he ADHD meds? He increased my dose of sleeping pills…and told me to get more sleep. I’m already sleeping 9hrs a night.

Does anyone have tips for how to regain my focus? I have a whole organizational system and reminders on my phone but it just isn’t doing the trick anymore. Any supplements or ways to make the meds start working again?

Lisdexamfetamine

Attention-Deficit Disorder

View all
  • MissWilwarin

    115d

    Go to another doctor for a second opinion

  • Feathers

    115d

    So Ive tried max doses of basically all the stimulants. They used to work for me. They don't anymore. Ive tried quitting them for a while then coming back to them but they still dont work

  • Mrs2022

    115d

    They continued to increase mine til I maxed out, Then I weened myself off. I've had to teach myself to focus.

  • phidippus

    115d

    Well, first and the most likely issue is that your Vyvanse is at a subtherapeutic dose. The maximum dose is 70 mg so you have plenty of room to increase the dose. Thats where I would start.

    • Shaken_but_ok

      115d

      the psych tech told me he won’t increase my dose

  • strugglebus

    114d

    30mg is usually the starting dose, (from what I've been told) and depending on how you react they'll adjust the dose accordingly. But stimulants like Vyvanse, your body will get used to it and it will not have the effect it used to anymore. I'm assuming your body's metabolism (?) can take out the 30mg now making it less effective

  • Loki_Doki

    114d

    The problem with stimulants is tolerance.. you'll become tolerant to your dose, and keep having to bump it up until nothing works anymore unless you get the right doctor. I've found that cycling sometimes helps. With a lot of medications. Pill A stops working, so you switch to pill B you have a low tolerance to instead of upping the doses for minimal effect.

  • MarySol

    112d

    Instead of increasing dose change to another med...then go back. If you get generic try brand( there is a huge difference at times). Do you take anything else that could be interfering? Vitamin c? Eating more sugar? Under extreme stress?

  • rachael1234

    109d

    Get a second opinion and try other medications I found guanfacine is an ok medicine for adhd and add

    • Feathers

      87d

      I'm very interested in guanfacine. I have been struggling a lot with impulsivity. Is it good for that?

  • whimsyberry

    84d

    I’ve never had any issues with stimulant tolerance because I only take them 3/7 days a week. I take them on the days I have class or need to focus on more.

  • E_belli

    84d

    I take Vyvanse and consider it one of my miracle meds, it changed my life. so i’d advocate for a higher dose. Like others said there is def room for an increase. Try explaining again (I know it's tedious) and mention the Vyvanse and remind him you get a lot of sleep and that's not the issue. And just ask, it has always worked for me in the past (if it has) and id like to increase Vyvanse before trying another med change. Sometimes you have to flat out ask. it may get you in the direction you want to go. I'm on 70mg for about 6-7 years and I have not developed a tolerance yet which I do for other meds pretty quickly, I'm like a horse. If it is working, try to stick with it unless you want to try something new, then ask that! I know all psychs aren't as open to controlled meds as others but it's definitely worth a try.good luck!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.